Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 208, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Sep 5, 2011, 7:37 AM CDT for Mobile County, Alabama. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2011, 7:37 AM CDT (12:37 UTC)
- Expired
- Sep 5, 2011, 8:15 AM CDT
- In force
- 38 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Mobile County, AL
The radar
The Mobile radar (KMOB), 28 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 7:46 AM CDT | TSTM WND GST 43 | 3 Sw Grand Bay, AL | UNIVERSITY OF SOUTH ALABAMA CHILI MESONET RECORDED A GUST OF 43 MPH. |
| Sep 5, 7:47 AM CDT | TSTM WND DMG | 3 E Mobile Airport, AL | SEVERAL LARGE TREE LIMBS DOWN ON ZIRLOTT ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 5:35 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 875 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
043
WUUS54 KMOB 051237
SVRMOB
ALC097-051315-
/O.NEW.KMOB.SV.W.0208.110905T1237Z-110905T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
737 AM CDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MOBILE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 815 AM CDT
* AT 735 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES NORTH OF GRAND BAY TO 22 MILES SOUTHWEST OF DAUPHIN
ISLAND...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
TILLMANS CORNER... THEODORE... TANNER WILLIAMS...
SEMMES... SATSUMA... SARALAND...
PRICHARD... MOBILE... I65 AND I165...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 1 AND 24.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
&&
LAT...LON 3023 8832 3025 8826 3033 8827 3037 8826
3038 8829 3036 8832 3039 8833 3036 8838
3039 8840 3070 8842 3115 8819 3114 8805
3060 8806 3035 8819 3037 8825 3032 8824
3032 8821 3031 8826 3023 8825 3022 8830
TIME...MOT...LOC 1237Z 204DEG 49KT 3066 8839 3002 8841
$$1 follow-up statement
820
WWUS54 KMOB 051307
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
807 AM CDT MON SEP 5 2011
ALC097-051315-
/O.CON.KMOB.SV.W.0208.000000T0000Z-110905T1315Z/
MOBILE AL-
807 AM CDT MON SEP 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR CENTRAL MOBILE COUNTY...
AT 802 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GULFCREST TO CODEN...OR ALONG A LINE EXTENDING FROM 6
MILES SOUTH OF CITRONELLE TO BAYOU LA BATRE...MOVING NORTHEAST AT 55
MPH.
A NEW SEVERE THUNDERSTORM WARNING WILL SOON BE ISSUED TO REPLACE
THIS WARNING EXPIRING AT 815 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
&&
LAT...LON 3023 8832 3025 8825 3033 8827 3037 8826
3038 8829 3090 8830 3115 8819 3114 8805
3060 8806 3035 8819 3037 8825 3033 8824
3032 8822 3033 8824 3031 8826 3023 8825
3022 8830
TIME...MOT...LOC 1306Z 204DEG 49KT 3102 8820 3038 8822
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 4:29 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Sep 5, 4:29 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
429 AM CDT MON SEP 5 2011
...RISK OF TORNADOES TO CONTINUE TODAY...
...FLASH FLOODING POSSIBLE...
.SHORT TERM...(TODAY AND TONIGHT)THE REMNANTS OF LEE ARE EXPECTED TO
MEANDER EASTWARD A BIT THIS MORNING BEFORE HEADING NORTHEAST OVER SE
MS AND AL. GUIDANCE IS ADVERTISING STRONG WINDS ABOVE THE SURFACE
TODAY...ESPECIALLY CLOSER TO THE COAST....HIGH WIND WARNING OVER THE
COASTAL COUNTIES...WIND ADVISORY INLAND. STILL EXPECTING BANDS OF
RAIN WITH SOME THUNDERSTORMS MIXED IN TO CONTINUE TO STREAM
ONSHORE...BUT NOT ENOUGH TO WARRANT WIDESPREAD WORDING...SO HAVE
TRIED TO WORD A MORE PERIODIC FORMAT.
EXTRATROPICAL LEE IS EXPECTED TO MOVE OFF NORTHEAST TONIGHT...WITH
THE RAIN QUICKLY ON THE DECREASE AS A DRY SLOT WORKS ITS WAY OVER
THE EASTERN SECTIONS OF THE FA.
THE WET MICROBURST RISK IS HIGH ALONG THE COAST. /16
TUESDAY THROUGH WEDNESDAY NIGHT...BY 7 AM TUESDAY THE REMAINS OF LEE
SHOULD BE NORTH OF THE AREA...SOMEWHERE IN NORTHERN ALABAMA. WILL
LIKELY STILL BE SOME WRAP AROUND MOISTURE AND LIGHT SHOWERS
ASSOCIATED WITH THE UPPER TROUGH ALSO OVER THE AREA. SHOWERS MAY
LINGER INTO THE EARLY EVENING IN THE CAMDEN...GREENVILLE EVENING BUT
REMAINDER OF AREA SHOULD BE DONE WITH THE RAIN FOR A WHILE. HIGH
TEMPERATURES TUESDAY IN THE LOWER 80S...A RESULT OF CLOUDS AND LIGHT
RAIN IN THE AREA AND A COLD FRONT ASSOCIATED WITH THE LOW THAT WILL
BE EAST OF THE AREA TUESDAY. WENT ABOVE GUIDANCE A LITTLE ON TUESDAY
NIGHT SINCE WE SHOULD HAVE SOME MIXING IN THE BOUNDARY LAYER THAT
WILL HELP HOLD THE TEMPERATURES UP A BIT AS WELL AS THE MOIST SOILS.
WEDNESDAY A SUNNY DAY WITH HIGHS IN THE LOWER 80S AGAIN. /11
.LONG TERM...(THURSDAY THROUGH SUNDAY)WENT SLIGHTLY ABOVE GUIDANCE
FOR LOWS ON WEDNESDAY NIGHT BUT STILL IN THE LOWER 60S MAYBE A FEW
UPPER 50S TO THE NORTH. STARTING TO WARM THURSDAY INTO THE WEEKEND
BUT HIGHS MAINLY IN THE MIDDLE 80S. LOWS GENERALLY IN THE LOWER 60S.
DID PUT LOW POPS IN SATURDAY NIGHT AND SUNDAY...BASED MAINLY ON THE
GFS SHOWING A SURFACE LOW MOVING OVER THE NORTHERN GULF...SOUTHEAST
OF THE FORECAST AREA. EURO HAS A VERY WEAK LOW THAT AREA. /11
&&
.AVIATION...MVFR CIGS/VISBYS WITH TEMPO DIPS INTO IFR LEVELS WILL
CONTINUE THROUGH THE DAY...THEN EASE TONIGHT AS THE REMNANTS OF LEE
MOVE EAST TOWARDS THE AREA TODAY...THEN TAKE A NORTHEAST TURN. AM
EXPECTING STRONG LOW LEVEL WINDS TO CONTINUE TODAY...ESPECIALLY OVER
COASTAL ZONES AND OFFSHORE. THESE WILL EASE TONIGHT AS LEE MOVES OFF
AND WEAKENS.
/16
&&
.MARINE...AS THE REMNANTS OF LEE CONTINUE TO MEANDER EAST...THEN
NORTHEAST TODAY THROUGH TONIGHT...GUIDANCE IS ADVERTISING A
CONTINUING OF STRONG TO VERY STRONG ONSHORE FLOW...ENOUGH FOR GALES
BY GUST. HAVE CONTINUED GALE WARNING AS A RESULT TODAY. AM EXPECTING
WINDS TO SETTLE A BIT AS THE TRAILING FRONT MOVES SOUTHEAST OF THE
COASTAL WATERS TONIGHT AND LEE CONTINUES TO WEAKEN. SMALL CRAFT
LEVEL OFFSHORE FLOW WILL FOLLOW...LASTING INTO TUESDAY. OFFSHORE
FLOW IS EXPECTED TO LAST THROUGH THE REST OF THE WEEK INTO THE
WEEKEND. NIGHT TIME ISENTROPIC UPGLIDE RISE IN THE WINDS TUESDAY AND
WEDNESDAY NIGHTS ARE EXPECTED......THEN SETTLING AS THE GRADIENT
WEAKENS OVER THE COASTAL WATERS.
/16
&&
.FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS MOVING RAPIDLY
NORTH ACROSS THE AREA TODAY. CURRENTLY BREEZY NEAR THE COAST...
BECOMING STRONGER AFTER SUNRISE WITH THE STRONGER WINDS AND
SPREADING NORTH THIS MORNING. WILL LIKELY NOT BE TILL WEDNESDAY
UNTIL WE SEE A SUNNY DRY DAY. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 82 66 81 62 / 80 40 20 05
PENSACOLA 83 69 83 67 / 80 60 20 05
DESTIN 84 73 83 67 / 80 60 20 05
EVERGREEN 83 66 79 61 / 80 60 40 05
WAYNESBORO 80 59 79 56 / 90 50 30 05
CAMDEN 82 63 78 59 / 90 70 50 20
CRESTVIEW 83 69 83 63 / 80 60 30 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
COASTAL FLOOD ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND
UPPER MOBILE.
HIGH SURF ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...AND LOWER MOBILE.
HIGH WIND WARNING FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.
WIND ADVISORY FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE FOLLOWING
ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
MOBILE...WASHINGTON...AND WILCOX.
FL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
WIND ADVISORY FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE FOLLOWING
ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
COASTAL FLOOD ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
SANTA ROSA.
HIGH SURF ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
ROSA.
HIGH WIND WARNING FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
COASTAL SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
WIND ADVISORY FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...GALE WARNING UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
COASTALWATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MOBILE
BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 PM MONDAY TO 10 AM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Sep 5, 7:08 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TEXT NATIONAL WEATHER SERVICE MOBILE AL 708 AM CDT MON SEP 5 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 708 AM CDT MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT AS THE REMAINS OF TROPICAL STORM LEE MOVES EAST...THEN NORTHEAST TODAY THROUGH TONIGHT...ISOLATED TORNADOES AND DAMAGING STRAIGHT LINE WINDS ARE POSSIBLE IN THE RAIN-BANDS. ALSO...WITH THE APPROACH OF THE CENTER OF LEE FROM THE WEST...STRONG SOUTHERLY WINDS...BOTH OVER THE COASTAL WATERS AND COASTAL COUNTIES WILL CONTINUE TODAY. THESE WINDS WILL TAPER DOWN THE FARTHER INLAND ONE GOES. WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE LIKELY OVER THE COASTAL SECTIONS OF MOBILE...BALDWIN...ESCAMBIA...SANTA ROSA...OKALOOSA AND AREAS AROUND MOBILE BAY...WHERE A HIGH WIND WARNING HAS BEEN ISSUED. WINDS OF 15 TO 25 WITH GUSTS TO 35 MPH ARE LIKELY OVER THE INLAND AREAS...WHERE A WIND ADVISORY HAS BEEN ISSUED. OVER THE COASTAL WATERS....OFFSHORE WINDS OF 25 TO 35 KNOTS WITH GUSTS TO OVER 40 KNOTS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY. THE WINDS WILL EASE SOMEWHAT TONIGHT...BUT ARE NOT EXPECTED TO FALL BELOW 20 KNOTS UNTIL JUST AFTER SUNRISE TUESDAY. WINDS WILL AGAIN RISE ABOVE 20 KNOTS TUESDAY NIGHT AND WEDNESDAY NIGHT. WINDS ARE NOT EXPECTED TO FALL BELOW HAZARDOUS LEVELS FOR SMALL CRAFT UNTIL THURSDAY. UNTIL THEN...HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN STORM SPOTTERS IS REQUESTED IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Special weather statement, Sep 5, 3:56 AM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 356 AM CDT MON SEP 5 2011 MSZ067-075-076-078-079-051000- WAYNE MS-STONE MS-PERRY MS-GREENE MS-GEORGE MS- 356 AM CDT MON SEP 5 2011 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...EASTERN STONE...PERRY...GREENE AND GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 500 AM CDT... AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF PETAL TO 16 MILES EAST OF WIGGINS...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... STATE LINE... CLARA... BUCKATUNNA... MCLAIN... LEAKESVILLE... RICHTON... NEW AUGUSTA... BEAUMONT... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 9:16 PM CDT | Special Marine Warning | MOB | 59 min | |
| Sep 4, 9:58 PM CDT | High Wind Warning | MOB | 21 hr | |
| Sep 4, 9:58 PM CDT | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 24 hr |
| Sep 4, 10:24 PM CDT | Coastal Flood Advisory | MOB | 15 hr | |
| Sep 4, 10:24 PM CDT | Rip Current Statement | MOB | 21 hr | |
| Sep 4, 10:24 PM CDT | High Surf Advisory | MOB | 21 hr | |
| Sep 4, 10:26 PM CDT | Gale Warning | MOB | 21 hr | |
| Sep 5, 1:10 AM CDT | Special Marine Warning | MOB | 50 min | |
| Sep 5, 1:44 AM CDT | Tornado Warning | MOB | Choctaw, Washington | 50 min |
| Sep 5, 2:18 AM CDT | Tornado Warning | MOB | Washington | 16 min |
| Sep 5, 2:24 AM CDT | River Flood Warning | MOB | Baldwin | 15 hr |
| Sep 5, 3:08 AM CDT | Special Marine Warning | MOB | 112 min | |
| Sep 5, 3:36 AM CDT | Tornado Warning | MOB | Clarke, Mobile, Washington | 39 min |
| Sep 5, 3:56 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Sep 5, 4:38 AM CDT | Small Craft Advisory | MOB | 29 hr | |
| Sep 5, 4:55 AM CDT | Special Marine Warning | MOB | 65 min | |
| Sep 5, 5:24 AM CDT | Tornado Warning | MOB | Washington | 51 min |
| Sep 5, 5:51 AM CDT | Special Marine Warning | MOB | 114 min | |
| Sep 5, 6:15 AM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 19 min |
| Sep 5, 6:40 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 50 min |
| Sep 5, 6:44 AM CDT | Special Marine Warning | MOB | 91 min | |
| Sep 5, 7:42 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Sep 5, 7:52 AM CDT | Special Marine Warning | MOB | 83 min | |
| Sep 5, 8:07 AM CDT | Special Marine Warning | MOB | 38 min | |
| Sep 5, 8:10 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 50 min |
| Sep 5, 8:40 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 65 min |
| Sep 5, 8:45 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Monroe, Washington | 45 min |
| Sep 5, 9:19 AM CDT | Special Marine Warning | MOB | 41 min | |
| Sep 5, 9:41 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Sep 5, 9:56 AM CDT | Tornado Warning | MOB | Escambia | 34 min |
| Sep 5, 9:59 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Sep 5, 9:59 AM CDT | Tornado Warning | MOB | Covington | 61 min |
| Sep 5, 10:11 AM CDT | Tornado Warning | MOB | Monroe | 26 min |
| Sep 5, 10:23 AM CDT | River Flood Warning | MOB | Mobile | 14 hr |
| Sep 5, 10:35 AM CDT | Tornado Warning | MOB | Escambia | 40 min |
| Sep 5, 10:52 AM CDT | Tornado Warning | MOB | Conecuh, Escambia, Monroe | 38 min |
| Sep 5, 10:58 AM CDT | Tornado Warning | MOB | Covington | 62 min |
| Sep 5, 11:24 AM CDT | Tornado Warning | MOB | Monroe, Wilcox | 36 min |
| Sep 5, 11:43 AM CDT | Special Marine Warning | MOB | 107 min | |
| Sep 5, 12:31 PM CDT | Tornado Warning | MOB | Covington | 26 min |
| Sep 5, 12:54 PM CDT | Coastal Flood Warning | MOB | 6 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.